# SDR UALA2009102103284

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 51,839 hours, 7,482 cycles
- Engine: Pwa PW40903
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: B435417
- Part serial: 2381
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 SPOILER MESSAGES.  REPLACED NR 3 SPOILER PCU.  GROUND CHECKS GOOD MAT TEST PASSED NO FAULTS.
